# SDR UALA2012071203764

- Difficulty date: July 10, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 50,230 hours, 13,535 cycles
- Engine: Pwa PW4056
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

C HYD PUMP EICAS CAME ON DURING GEAR RETRACTION AND WENT OUT AFTER SEVERAL SECS.  FOUND PIN 1 CONN D352 DID NOT HAVE 28VDC, JUMPERED RELAY K603 AND GOT 28VDC.  REPLACED K60 3 RELAY REF WDM 29-11-32 PG2.  ADP OPS CKS GOOD IN AUTO AND ON POSITIONS NOW.  ALSO, REPLACED M1057 CARD PRIOR TO RELAY, NO HELP.
